Tohoku Mathematical Journal

A note on stable sheaves on Enriques surfaces

Kōta Yoshioka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We shall give a necessary and sufficient condition for the existence of stable sheaves on Enriques surfaces based on results of Kim, Yoshioka, Hauzer and Nuer. For unnodal Enriques surfaces, we also study the relation of virtual Hodge “polynomial” of the moduli stacks.

Article information

Tohoku Math. J. (2), Volume 69, Number 3 (2017), 369-382.

First available in Project Euclid: 12 September 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}

Enriques surfaces stable sheaves


Yoshioka, Kōta. A note on stable sheaves on Enriques surfaces. Tohoku Math. J. (2) 69 (2017), no. 3, 369--382. doi:10.2748/tmj/1505181622.

Export citation


  • T. Bridgeland, Fourier-Mukai transforms for elliptic surfaces, J. Reine Angew. Math. 498 (1998), 115–133.
  • T. Bridgeland, Stability conditions on K3 surfaces, Duke Math. J. 141 (2008), 241–291, math.AG/0307164.
  • F. Cossec and I. Dolgachev, Enriques surfaces. I. Progress in Mathematics, 76. Birkhäuser Boston, Inc., Boston, MA,1989.
  • M. Hauzer, On moduli spaces of semistable sheaves on Enriques surfaces, Ann. Polon. Math. 99 (2010), no. 3, 305–321, arXiv:1003.5857.
  • H. Kim, Exceptional bundles on nodal Enriques surfaces, Manuscripta Math. 82 (1994), no. 1, 1–13.
  • H. Kim, Moduli spaces of stable vector bundles on Enriques surfaces, Nagoya Math. J. 150 (1998), 85–94.
  • H. Kim, Moduli spaces of bundles mod Picard groups on some elliptic surfaces, Bull. Korean Math. Soc. 35 (1998), no. 1, 119–125.
  • H. Kim, Exceptional bundles of higher rank and rational curves, Bull. Korean Math. Soc. 35 (1998), no. 1, 149–156.
  • H. Kim, Stable vector bundles of rank 2 on Enriques surfaces, J. Korean Math. Soc. 43 (2006), 765–782.
  • K. Matsuki and R. Wentworth, Mumford-Thaddeus principle on the moduli space of vector bundles on an algebraic surface, Internat. J. Math. 8 (1997), no. 1, 97–148.
  • H. Minamide, S. Yanagida and K. Yoshioka, The wall-crossing behavior for Bridgeland's stability conditions on abelian and K3 surfaces, J. Reine Angew. Math. to appear DOI: 10.1515/crelle-2015-0010.
  • H. Nuer, A note on the existence of stable vector bundles on Enriques surfaces, Selecta Math. (N.S.) 22 (2016), 1117–1156.
  • H. Nuer, Projectivity and birational geometry of Bridgeland moduli spaces on an Enriques surface, Proc. Lond. Math. Soc. (3) 113 (2016), 345–386.
  • G. Sacca, Relative compactified Jacobians of linear systems on Enriques surfaces, arXiv:1210.7519 v2.
  • F. Takemoto, Stable vector bundles on algebraic surfaces II, Nagoya Math. J. 52 (1973), 173–195.
  • Y. Toda, Moduli stacks and invariants of semistable objects on K3 surfaces, Adv. Math 217 (2008), no. 6, 2736–2781..
  • K. Yamada, Singularities and Kodaira dimension of moduli scheme of stable sheaves on Enriques surfaces, Kyoto J. Math. 53 (2013), no. 1, 145–153.
  • K. Yoshioka, Chamber structure of polarizations and the moduli of stable sheaves on a ruled surface, Internat. J. Math. 7 (1996), 411–431.
  • K. Yoshioka, Twisted stability and Fourier-Mukai transform I, Compositio Math. 138 (2003), 261–288.
  • K. Yoshioka, Twisted stability and Fourier-Mukai transform II, Manuscripta Math. 110 (2003), 433–465.
  • K. Yoshioka, Stability and the Fourier-Mukai transform II, Compositio Math. 145 (2009), 112–142.
  • K. Yoshioka, Perverse coherent sheaves and Fourier-Mukai transforms on surfaces II, Kyoto J. Math. 55 (2015), 365–459.